Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A weighted uniform $L^{p}$-estimate of Bessel functions: A note on a paper of Guo

Author: Krzysztof Stempak
Journal: Proc. Amer. Math. Soc. 128 (2000), 2943-2945
MSC (1991): Primary 33C10
Published electronically: March 2, 2000
MathSciNet review: 1664391
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An improved Guo's uniform $L^{p}$ estimate of Bessel functions is shown by using a uniform pointwise bound of Barceló and Córdoba.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 33C10

Retrieve articles in all journals with MSC (1991): 33C10

Additional Information

Krzysztof Stempak
Affiliation: Instytut Matematyki Politechniki Wrocławskiej, ul.Wyb. Wyspianskiego 27, 50-370 Wrocław, Poland

PII: S 0002-9939(00)05365-X
Keywords: Bessel functions, uniform estimates
Received by editor(s): August 1, 1998
Received by editor(s) in revised form: November 11, 1998
Published electronically: March 2, 2000
Additional Notes: This research was supported in part by KBN grant # 2 PO3A 048 15 and European Commision via the TMR network “Harmonic analysis”, contract no: ERB FMRX–CT97–0159.
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia